# SDR CA071102005

- Difficulty date: October 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,037 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Part number: LW167035C
- Condition: Cracked
- Location: Cylinder Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON CYLINDER NR 3 THE ROCKER SHAFT RT BOSS HAS BEEN FOUND BROKEN (SPLIT) IN THE MIDDLE SECTION. THE BROKEN PART/ALL AND REST JUST BESIDE THE EXHAUST VALVE. (TC NR 20071102005)
